Journal of the American Mathematical Society. Volume 16, Number 4, 2003

Journal of the American Mathematical Society Contents of Volume 16, Number 4 Quasianalytic Denjoy-Carleman classes and o-minimality J.-P. Rolin; P. Speissegger; A. J. Wilkie J. Amer. Math. Soc. 16 (2003), 751-777. The homotopy theory of fusion systems Carles Broto...

Celý popis

Uloženo v:
Podrobná bibliografie
Hlavní autor: American Mathematical Society
Médium: Článek
Jazyk:English
Vydáno: American Mathematical Society 2009
Témata:
On-line přístup:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/96
Tagy: Přidat tag
Žádné tagy, Buďte první, kdo otaguje tento záznam!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt